# SDR USAA2013112500017

- Difficulty date: October 19, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-27B
- Aircraft serial: 27810
- Aircraft time: 61,762 hours, 22,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK  LEVEL 2 EXFOLIATION CORROSION ON FLOOR BEAM UPPER T CAP AT BS 345, RBL 61.  REPAIRED FLOOR BEAM UPPER T CAP AT BS 345, RBL 61 IAW B757 SRM 53-00-51-2R, PROCEDURE 8, REPAIR 8.
